# SDR USAA2011061400026

- Difficulty date: June 13, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545770
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 CHECK, CRACK ON AFT PRESSURE BULKHEAD SKIN AT BS 1016, STR 6R.  REPAIRED AFT PRESSURE BULKHEAD SKIN AT BS 1016, STR 6R IAW B737-400 SRM 53-80-08 REPAIR 7.
